# SDR COEA2015091601705

- Difficulty date: September 16, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N705FX
- Make and model: Cessna 208B
- Aircraft serial: 0425
- Aircraft time: 8,833 hours, 10,782 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: B-Nut
- Condition: Loose
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLIGHT 7805 AIR TURN BACK.  AFTER TAKEOFF, THE PILOT REPORTED A FUEL SMELL IN THE COCKPIT.  THE PILOT ELECTED TO RETURN WHERE THE ACFT WAS GNDED.  NO EMER WAS DECLARED.  TROUBLE SHOT & FOUND TWO LOOSE B NUTS ON THE FUEL FLOW TRANSMITTER.  TIGHTENED B NUTS TO SPEC, TEST RAN & LEAK CHECKED.  ACFT RETURNED TO SERVICE.
